Bhumi Pharmaceuticals
Bhumi Pharmaceuticals
Madhavpura, Vadodara, Gujarat
Send SMS
Send E-mail

Anticold

We are majorly looking export inquires from African Countries, CIS Countries, South Americans and Asian Countries.
Request CallBack
Paracetamol Phenlyphrine Caffeine
Get Best Quote

Paracetamol Phenlyphrine Caffeine

Approx. Price: Rs 75 / PackGet Latest Price

Item Code: Cold Clear Extra
Owing to our vast experience in this domain, we are engaged in offering Paracetamol Phenlyephrine Hydrochloride Tablet Cpm & caffein tablet to our clients. Our professionals use only quality tested chemical compounds and other required drugs for the processing of this product. Moreover, we test this product in our sophisticated labs just before deliver to ensure the maximum satisfaction of the clients. In order to meet various requirements of the clients we offer this product in various packaging options.

Features:

•Longer shelf life
•Reliability
•Rapid results
Composition:

•10 x 10
•Paracetamol B.P 500 mg
•Phenylphrine Hydrochloride B.P 5 mg
•Chlorphenamine Maleate B.P 4 mg
•Caffeine B.P 30 mg

 

We are manufacturer and exporter Paracetamol Phenlyephrine Hydrochloride tabs with latest State of the Art manufacturing facilities with W.H.O. G.M.P. and ISO 9000: 2008


Yes! I am Interested

Explore more products

X
Looking for “Anticold ”?